# SDR 95ZZZX6239

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37SR
- Make and model: Piper PA-31T2
- Aircraft serial: 31T816051
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 5008906
- Condition: Cracked
- Location: Lt Eng Nacelle
- Part time: 2,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NACELLE INBOARD LONGITUDINAL BULKHEAD IS CRACKED AT INBOARD UPPER BIRDCAGE MOUNT.  CRACK IS AT AFT RIVET HOLE.  CRACK WAS DISCOVERED DURING ROUTINE INSPECTION.
